# SDR REXA2016091401727

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON BELLY BETWEEN FS 913 AND 927 AT STR 27.  NOTE: CHAFE WAS ON PREVIOUS REPAIR DOUBLERS, REMOVED, FABRICATED AND INSTALLED NEW DOUBLERS IAW REO 670-53-00-290.
